# SDR 96ZZZX5902

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2012C
- Make and model: Beech B95
- Aircraft serial: TD430
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Hose Assy
- Part number: 6010008018
- Condition: Chafe Leak
- Location: Oil Cooler
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE ON A ROUTINE FLIGHT, THE PILOT NOTICED OIL LEAKING FROM THE RIGHT ENGINE.  THE AIRCRAFT DIVERTED TO AWN WHERE UPON INSPECTION IT WAS DISCOVERED THAT THE OIL COOLER OUTLET LINE P/N (AEROQUIP 950012-4-0090) HAD A SMALL HOLE DUE TO CHAFING WHICH WAS POSSIBLY CAUSED BY A BROKEN CLAMP P/N MS 21919DG10 WHICH ALLOWED THE LINE TO CHAFE AGAINST THE INTAKE TUBE.  A NEW LINE WAS INSTALLED, OIL FILTER WAS INSPECTED FOR METAL, ENGINE WAS RUN AND LEAK CHECKED.  NO LEAKS WERE NOTED.  AIRCRAFT WAS THEN RELEASED FOR FURTHER FLIGHT.  (IT SHOULD BE NOTED THAT THE OIL LEVEL WAS ONLY DOWN BY 2.5 QUARTS).
